# SDR AALA202312117058

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A320*
- Aircraft serial: 6152
- Aircraft time: 30,499 hours, 12,338 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY BI FOLD DOOR IS JAMMED. MAINTENANCE ADJUSTED THE LAVATORY DOOR ROLLER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
